# SDR SIMA201902087001

- Difficulty date: February 7, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 36,962 hours, 32,327 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 78210011
- Part serial: 2042
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE ABOVE 10,000FT CAB ALT WENT TO 11,000FT-C/A-DEFERED AUTO AND MANUAL PRESSURIZATION M PROCEDURES C/W REF MEL 21-19 AUTH 020255DM-C. DURING T/S OF MEL 21-19 FOUND PBA PANEL SEAL TO BE TORN. COULD NOT PERFORM OPS CHECK DUE TO PACK 2 MEL. MEL ITEM REMAINS OPEN. M PROCEDURES C/W  T/S PACK#2  OVLD IAW FIM 21-51-00-810-802-A FOUND BAD PACK OVER PRESSURE SWITCH, PACK SETDOWN SWITCH AND DUAL HEAT EXCHANGER. REMOVED AND REPLACED PACK SETDOWN SWITCH IAW AMM 21-51-07. PACK#2 MEL REMAIN OPEN  DUE TO FURTHER T/S. T/S PERFORMED ON MEL 21-30 AUTH 020230D-C PACK 2 INOP. T/S ORIGINAL DISCREPANCY  DUE TO PACK 2 OVLD MESSAGE MSG IAW EMB145 FIM TASK 21-51-00-810-802-A. DURING T/S FOUND BAD RH DUAL HEAT EXCHANGER. REMOVED AND REPLACED RH DUAL HEAT EXCHANGER IAW AMM EMB-145 21-51-02. OPS CHECK GOOD IAW EMB-145 AMM 21-51-00-700-802. DURING REMOVAL OF HEAT EXCHANGER FOUND DUCT DAMAGE. REMOVED AND REPLACED DUCT (IPC EMB-145  21-51-00 FIG 25 ITEM 192) IAW EMB-145 AMM PT 21-51-03.LEAK CHECK GOOD. REMOVED AND REPLACED  PANEL SEAL ON GROUND CONNECT VALVE IAW EMB145 IAW AMM 21-22-04. PERFORMED OPS CHECK OF BOTH AUTO AND MANUAL PRESSURIZATION CONTROL SYSTEMS IAW EMB145 AMM 21-31-00. OPS CHECKS GOOD. M PROCEDURES C\W. MEL ITEM RESTORED. RH HEAT EXCHANGER.
